# SDR AALA20150322007

- Difficulty date: March 13, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 47,836 hours, 22,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CUSP SHEET CORRODED BETWEEN FS 503 & 579.  R & R CUSP SHEET IAW AARD 53-20-00-16.
